Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Phil!

need advie or help on Cystic Acne treatments

ok so ive had bad cystic acne for about 10 months. first i started geting big cysts on the sides of my nose then it cleared up

but when coming into 2008 it spread to my cheecks and then eveywhere. ive tried everything:

-all the fucken facial cleansers in the world

-tetracycline

-minocycline

-proactiv

-sodium sulfacetamide face wash (RX)

-dermatologist even injected some type of steroid (as an anti-inflammatory)

-hell i even tried ibuprofen using it as an anti-inflammatory

none of this shit worked

now im on RETIN A MICRO and it doesnt seem to work

it hardens the skin around where the cyst is but theres no reduction in size at all

i can believe this shit, last december my skin was fucken sexy

but outta nowhere this shit came along. ugghhhh its frustrating

so anyways im pretty sure im gona get ACCUTANE to fight this sum bitch

and i just wanted to now how the results are for people that have used accutane?

or if any body has a method to figthting this bullcrap

please help me!!!

these are before and after pics

post-82721-1220089967_thumb.jpg post-82721-1220089932_thumb.jpg

the first one is about 8 moths ago and the second is now! ahhhh!!

-PHIL OF THE FUTURE!

post-82721-1220089932_thumb.jpg

post-82721-1220089967_thumb.jpg

Share this post


Link to post
Share on other sites

I tried Accutane about 10 years ago and it did wonders for clearing my skin up. I not only had severe acne, cystic acne, and occasional boil-type abcesses in my armpits. It cleared the majority of that up. I won't lie to you. There will probably be side effects: dryness, achy joints, etc. But in my opinion, it was a small (temporary) price to pay for how much it helped me. My only regret was not going on it sooner before I developed acne scars from trying to battle it for years. The scars were almost as bad as the acne. Even though my face was clear, I still struggled with self-esteem issues because of the sight of the battleground after the acne was gone. Just recently, I having been getting 1-2 cysts on my face about once a month. I am thinking about going back on Accutane. Best of luck to you and I hope I helped.

Wendi

Share this post


Link to post
Share on other sites

I had large cysts for years on both cheeks. Tried everything you listed in your post and nothing worked except for Duac. I never tried Accutane. The Duac has prevented me from getting cysts- just the occasional whitehead now and they are gone within 2 days. I've been using it now for 1 1/2 years. Works wonders...now my issue is the scarring left behind. Good luck.

Share this post


Link to post
Share on other sites
I had large cysts for years on both cheeks. Tried everything you listed in your post and nothing worked except for Duac. I never tried Accutane. The Duac has prevented me from getting cysts- just the occasional whitehead now and they are gone within 2 days. I've been using it now for 1 1/2 years. Works wonders...now my issue is the scarring left behind. Good luck.

You're lucky. I was previously on Benzaclin (which is the same thing as Duac) an antibiotic and my body formed a resistance to it. Now I'm sort of stuck on where to go from here.

It's frustrating.

Share this post


Link to post
Share on other sites

Accutane all the way bro, i had bad cystic acne for about 3 years and i tried everything also, until my doc put me on it. trust me, you wont be let down. Also, since you have only had it for 8 months, you will probably have minimal scaring unlike me. But like double said, you lips are gonna be chapped beyond belief, so get some aquafor, and use it like its your life, and your skin will probably be dried out and flakey....but who cares, 6 months of chapped lips and flakey skin for clear skin afterward...i think you will gladly take them. Plus, if there is minimal scaring, just tell your doc you want to be put on a chemical peel schedual. I had a mild one done every 3 weeks for about 7 months and ALL my scars went away. Sucks that now im getting more becasue of some wierd steroid reaction, o well. trust me, get on accutane!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×